Volume 16, Issue 4
On the Global Attractor of Generalized Ginzburg-Landau Equation in One Spatial Dimension

Haiyang Huang , Zhongdan Huan & Yongqiang Lu

DOI:

J. Part. Diff. Eq., 16 (2003), pp. 335-346.

Published online: 2003-11

Preview Full PDF 9 399
Export citation
  • Abstract

The target of this paper is the long time behaviour of solutions for a generalized Ginzburg-Landau equation on IR. The authors establish the existence of a global attractor of finite Hausdorff and fractal dimension in a weighted Hilbert space for the equation.

  • Keywords

Global attractor Hausdorff dimension Fractal dimension Generalized Ginzburg-Landau equation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-16-335, author = {}, title = {On the Global Attractor of Generalized Ginzburg-Landau Equation in One Spatial Dimension}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {4}, pages = {335--346}, abstract = { The target of this paper is the long time behaviour of solutions for a generalized Ginzburg-Landau equation on IR. The authors establish the existence of a global attractor of finite Hausdorff and fractal dimension in a weighted Hilbert space for the equation.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5430.html} }
Copy to clipboard
The citation has been copied to your clipboard